View Full Version : Can taking more ritalin than needed cause brain fog?


FogNoggin
11-05-16, 05:27 PM
It's not exactly ritalin, but based on it. Not really sure if I can say what exactly it is on this forum. But when it is right it is very good.
Usually when my fingers feel slightly numb that's an indication to take less.

Didn't really feel the need to take it today, but when it kicked in, I sort of got some sort of ritalin haze in my head.
Not so much it happens when I take less, but not exactly sure yet what to think about it.

I also had 4 cups of coffee.

FogNoggin
11-05-16, 06:05 PM
I suspect too much diuretic (coffee).

A dehydration fluid intake issue.

Pilgrim
11-05-16, 06:12 PM
I think a good indicator of overmedicating is dry mouth.

Too much coffee just interferes with medication.

FogNoggin
11-05-16, 06:39 PM
Too much coffee interferes with itself!

My mouth gets dryer on any dosage, but when you pass 'pasty', for sure.

Pilgrim
11-05-16, 06:44 PM
I've got to watch my coffee, sometimes I love it to much.

Mouth dryness will ruin the pearly whites and I can't afford a mouth full of false teeth.

Good reason to eat and drink plenty of water.

dvdnvwls
11-05-16, 07:04 PM
To answer the original question: Yes, definitely, too high a dose can cause a weird foggy feeling, over-focus, over-seriousness, bad temper, can't have fun or lighten up, bad sleep, etc.

FogNoggin
11-05-16, 07:28 PM
I think this time, I just needed a drink of a non-diuretic beverage.

Lack of hydration.

But yeah, too much is counterproductive in more ways than one.

Jenn1202
12-14-16, 06:29 PM
Too much Ritalin would make me over-focused. Kind of like an obsessed scientist. I would research and analyze the crap out of every little thing, even things that weren't important and that I would normally just ignore. Like nothing else mattered. It was scary. I would care about every little detail and things would take forever because of that.

Btw, in your case, I'm sure the coffee didn't help. I think coffee gives Ritalin a boost because it's also a stimulant.